Beechams Powders 10S

£ 2.60
£0.26/each

By law, we’re only permitted to sell you 2 of this item .

Product Description

  • Powders
  • Containing aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms.
  • Provides relief from the follow symptoms:
  • - aches and pains
  • - feverishness
  • - headache
  • - sore throat
  • Provides relief from mild to moderate pain such as:
  • - migraine
  • - neuralgia
  • - toothache
  • - rheumatic pain
  • Caffeine is present as a mild stimulant
  • Always Read the Label
  • Beechams® Powders is our original way to tackle cold and flu symptoms
  • Provides effective relief from cold and flu symptoms
  • Provides relief from mild to moderate pain
  • Relief from pain and reduces fever

Information

Ingredients

Each Powder contains: Aspirin 600 mg, Caffeine 50 mg

Storage

3 years shelf life. Store below 25°C in a dry place.

Preparation and Usage

  • How to take:
  • Mix the powder with a little water and stir before drinking.
  • Adults and children aged 16 years and over:
  • One powder to be taken every three to four hours as required. Do not exceed six powders in any period of 24 hours.
  • Elderly:
  • Use with particular caution in elderly patients who are more prone to adverse events.
  • Children (under 16 years): Do not give to children aged under 16 years, unless specifically indicated
  • Do not use for more than 10 days (or lasts more than 3 days for fever).If symptoms persist consult your doctor.
  • Keep out of the reach and sight of children.
  • Do not exceed the recommended dose.

Name and address

  • GlaxoSmithKline,
  • Brentford,
  • U.K.,
  • TW8 9GS.

Return to

  • GlaxoSmithKline Consumer Healthcare,
  • Brentford,
  • U.K.,
  • TW8 9GS.

Lower age limit

Advisory Years : 16

Safety warning

Cautions: - Aspirin should be used with caution in patients with hypertension, mild to moderate renal or hepatic impairment, or in patients who are dehydrated. - Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product. - The use of aspirin should be avoided during pregnancy, particularly during the third trimester. If aspirin is administered during pregnancy, the dose should be the lowest possible and the duration of treatment as short as possible. - This product is also not recommended for use in pregnancy due to the caffeine content. - This product should not be used while breast-feeding without medical advice - Beechams Powders contain soya protein - Immediate medical advice should be sought in the event of an over dose even if you feel well. - Do not take this product if you have an allergy or known hypersensitivity to any of the products Always Read the Label

Net Contents

10 x Sachets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here